# SDR 2013FA0000632

- Difficulty date: November 14, 2013
- Submitted: November 14, 2013
- Operation: General aviation
- Aircraft: MLWSA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9092
- Aircraft time: 8,006 hours, 2,130 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 1285A070001
- Condition: Cracked
- Location: Nlg
- Part time: 8,006 hours, 2,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG BUSHING ON THE LT SIDE WAS FOUND TO BE CRACKED.
